# SDR YENA2025090900923

- Difficulty date: September 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N2193J
- Make and model: Airbus A321-271NX
- Aircraft serial: 12274
- Aircraft time: 3,047 hours, 568 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 10146003
- Part serial: LSGCAY6650
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 14,387 hours, 3,749 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT# 8079, BOS-EDI. (ETOPS) "ENG 2 CLS 2 FADEC FAULT ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1)FAULT(S) INDICATED BY ENG (1 AND/OR 2) FADEC ); REMOVED AND REPLACED TURBINE ACTIVE CLEARANCE CONTROL AIR VALVE IAW AMM 75-24-01 OPS CHK GOOD THIS CLEARS MDDR MX-4 UPDATED.
